# SDR DL76G000786

- Difficulty date: April 6, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N153DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 37,723 hours, 10,760 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Tube
- Part number: 453T2620100
- Condition: Chafed
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRE EXTINUISHER DISCHARGE SYSTEM TUBE ASSY WAS FOUND WORN DUE TO VIBRATING CONTACT WITH THE APU PNEUMATIC DUCT LOCATED IN THE LEFT SIDEWALL OF THE C-2 B/B AT FS 1351 TO FS 1439.  THE (P/N 453T2620-100) TUBE ASSY WAS REPLACED REF DWG 453T2620.
